Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TEGRETOL Bob

Posted by Mitch on October 6, 2001, at 14:10:55

In reply to TEGRETOL, posted by Bob on October 5, 2001, at 16:15:28

> I am about to start Tegretol, and have heard it causes significant drowsiness. Can anyone corroborate this? If that is indeed the case... does the drowsiness ever wear off? Any info at all would be appreciated, since I am trying to decide whether to take the plunge here!
>
> Thank you,
>
> Bob


Hi,

I would like to second Elizabeth's idea about the Trileptal. It doesn't have the drug interactions that Tegretol has, but has similar intended effects. Also there is a rare risk of blood disorders with Tegretol which have not been reported with Trileptal use. The dosage on the Trileptal is approx. 1.5x that for Tegretol for roughly equivalent effects. Ask your doc what he thinks about it. There are a lot of folks with epilepsy that are switching over to it (that are responsive to Tegretol, but have complicated drug interactions, etc.)

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:80376
URL: http://www.dr-bob.org/babble/20010927/msgs/80452.html